# SDR QR9R2023052500001

- Difficulty date: May 25, 2023
- Submitted: May 25, 2023
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 09721109334
- Aircraft time: 3,794 hours
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: ACU61002120
- Part serial: 00614
- Condition: Noisy
- Stage of operation: HO
- How discovered: V
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

INTERMITTENT BLAST OF STATIC OVER ALL HEADSETS THAT LAST ANYWHERE FROM .5 TO 30 SECONDS. VOLUME OF STATIC IS UNCONTROLLABLE WITH ANY OF THE VOLUME CONTROL KNOBS INCLUDING ICS AND MASTER. AIRSPEED - 80KIAS ALT - 500 MSL STRAIGHT AND LEVEL. REMOVED AND REPLACED ACU IAW DV64440.03; MOC COMPLETED.
